# SDR DXTA2010052504101

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 8,336 hours, 6,528 cycles
- Engine: Pwc PW545B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION, GREEN NLG LIGHTS FAILED TO ILLUMINATE. COMPLIED WITH THE LANDING GEAR WILL NOT EXTEND CHECKLIST. LANDING WAS NORMAL. AFTER LANDING, BULBS DID NOT ILLUMINATE ON ROTARY TEST.  R & R BOTH NLG DOWN & LOCK LIGHT BULBS. JACKED ACFT, CYCLED LANDING GEAR AND BLED SYS, SERVICED GEAR & BRAKE BOTTLE WITH NITROGEN.  ALL OPS CHECKS GOOD. WORK DONE IAW MM 33-10-01 AND 32-01-00.
